# SDR 2006UALA00867

- Difficulty date: April 29, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 53,365 hours, 6,456 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Row 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ABOVE ROW 17 AND CEILING LIGHT UPPER DECK ABOVE 15 ARE INOP.
